MathSciNet Relay Station
MathSciNet bibliographic data
MR2517562 47H10 (54H25)
Al-Thagafi, M. A.; Shahzad, Naseer A note on occasionally weakly compatible maps. Int. J. Math. Anal. (Ruse) 3 (2009), no. 1-4, 55–58.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement